Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Separable Groupoid Rings
Högskolan Väst, Institutionen för teknik, matematik och datavetenskap, Avd för matematik och naturvetenskap.ORCID-id: 0000-0001-6594-7041
2006 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 34, nr 8, s. 3029-3041Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We show that groupoid rings are separable over their ring of coefficients if and only if the groupoid is finite and the orders of the associated principal groups are invertible in the ring of coefficients. We use this to show that if we are given a finite groupoid, then the associated groupoid ring is semisimple (or hereditary) if and only if the ring of coefficients is semisimple (or hereditary) and the orders of the principal groups are invertible in the ring of coefficients. To this end, we extend parts of the theory of graded rings and modules from the group graded case to the category graded, and, hence, groupoid graded situation. In particular, we show that strongly groupoid graded rings are separable over their principal components if and only if the image of the trace map contains the identity

Ort, förlag, år, upplaga, sidor
Taylor & Francis , 2006. Vol. 34, nr 8, s. 3029-3041
Nyckelord [en]
Graded module; Graded ring; Separable functor; Separable ring extension
Nyckelord [sv]
abstrakt algebraisk geometri
Nationell ämneskategori
Algebra och logik
Forskningsämne
TEKNIK, Matematik
Identifikatorer
URN: urn:nbn:se:hv:diva-1825DOI: 10.1080/00927870600639906OAI: oai:DiVA.org:hv-1825DiVA, id: diva2:272698
Tillgänglig från: 2009-10-16 Skapad: 2009-10-16 Senast uppdaterad: 2019-11-18Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Lundström, Patrik
Av organisationen
Avd för matematik och naturvetenskap
I samma tidskrift
Communications in Algebra
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 211 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf